# SDR R61A2018040130490

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 35,202 hours, 21,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED THE DOOR BALL BEARING AND PERFORMED OPERATIONAL CHECK IAW AMM 52-11-00. OPS CHECKED GOOD.
